Reply To: New member – Loud Instestinal Gas + brain fog

Home The Candida Forum Candida Advice New member – Loud Instestinal Gas + brain fog Reply To: New member – Loud Instestinal Gas + brain fog

#79601

Able900
Spectator
Topics: 92
Replies: 4811

Hello, and welcome to the forum.

I have been finding however that with taking anti fungals (at a low dose) I have been experiencing feelings of gas forming particularly on my lower left side sometimes with loud gurgling noises.

How many antifungals are you taking during one day’s time; what are they, and what’s the dosage of each?
You don’t really need to take more than one good antifungal at a time, that is, if it’s a good one such as organic virgin coconut oil.

This usually only happens in the evening, 1 or 2 hours after food. I have been taking activated charcoal to ease symptoms which does sometimes help but was wondering if anyone else had any suggestions as to what this is and how to stop it?

It’s one of the many results of die-off toxins in your intestines. Look for a product called Betaine Hydrochloride Acid and take one pill with each meal.

Also if anyone has any ideas how to ‘de-fog’ your head as such when taking antifungals that would be hugely helpful as I’m writing an important essay at the moment and finding it very hard to concentrate.

You need the products mentioned on the link below as their purpose is to remove the toxins. You should have been taking this several days before starting your treatment in order to avoid the dangerous toxins.

http://www.thecandidadiet.com/forum/yaf_postsm11590_Molybdenum-and-Dieoff-Symptoms.aspx#post11590

This is the protocol that members of forum are using.
http://www.thecandidadiet.com/forum/yaf_postst1334_From-Able-and-Raster-The-Protocol.aspx

Let us know if you have questions about the protocol or anything else that you’re concerned about as far as your Candida infestation.
Able